Communications in Mathematical Analysis
- Commun. Math. Anal.
- Volume 18, Number 1 (2015), 1-35.
Little Hankel Operators and Associated Integral Inequalities
In this paper we consider a class of integral operators on $L^2(0,\infty)$ that are unitarily equivalent to little Hankel operators between weighted Bergman spaces. We calculate the norms of such integral operators and as a by-product obtain a generalization of the Hardy-Hilbert’s integral inequality. We also consider the discrete version of the inequality which give the norms of the companion matrices of certain generalized Bergman-Hilbert matrices. These results are then generalized to vector valued case and operator valued case.
Commun. Math. Anal., Volume 18, Number 1 (2015), 1-35.
First available in Project Euclid: 12 August 2015
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 47B35: Toeplitz operators, Hankel operators, Wiener-Hopf operators [See also 45P05, 47G10 for other integral operators; see also 32A25, 32M15] 47B38: Operators on function spaces (general) 26D15: Inequalities for sums, series and integrals
Das, Namita; Behera, Jittendra Kumar. Little Hankel Operators and Associated Integral Inequalities. Commun. Math. Anal. 18 (2015), no. 1, 1--35. https://projecteuclid.org/euclid.cma/1439384425